# SDR DL764030159

- Difficulty date: February 15, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 6,645 hours, 2,693 cycles
- Engine: Ge CF680C2*
- Engine time: 6,741 hours, 2,738 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Gcu
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 6,741 hours, 2,738 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

ON LT ENG SHUT DOWN LOST ALL ELECTRICAL POWER ON A/C WITH RT ENGINE STILL RUNNING.  REPLACED RT GCU.  A/C FAULT OCCURRED ON PUSHBACK.
